# SDR 0500115518

- Difficulty date: January 21, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 60,265 hours, 25,011 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX407666
- Condition: Leaking
- Location: Hyd System
- Part time: 58,898 hours, 24,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, THE CENTER HYDRAULIC PUMPS WERE TURNED OFF DUE TO THE HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO.  LANDING WAS UNEVENTFUL.  FOUND ELECTRIC PUMP LEAKING AT THE LOWER SEEP HOLE.  REPLACED THE PUMP AND SERVICED SYSTEM.  OPERATIONAL CHECK GOOD.
